# SDR C2XA01CL007

- Difficulty date: January 17, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135ER
- Aircraft serial: 145366
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3670 - THE CREW REPORTED THE FRONT EMERGENCY AISLE PATH LIGHT STRIP INOPERATIVE.  MAINTENANCE REPLACED THE FRONT EMERGENCY AISLE PATH LIGHT STRIP. OPS CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
